MathSciNet Relay Station
MathSciNet bibliographic data
MR177456 (31 #1719) 60.75
Itô, Kiyoshi; Nisio, Makiko On stationary solutions of a stochastic differential equation. J. Math. Kyoto Univ. 4 1964 1–75.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement